# SDR SWIA971609

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Pneumatic System
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

DUCT LEAK RIGHT SIDE ILLUMINATED.  RETURNED TO  SEA.  SECURED DRAIN FOR DEICE REGULATOR, OPS CHECKS GOOD.
